My friend was taking simvastatin for eight months before stopping after reading an article the drugs severe side effects. Within a couple of weeks she started with headaches, nausea and photosensitivity that has persisted. Has anyone else experienced such adverse effects?
side effects of simvastatin
Been on simvastatin for a few years now and no problems.I'm a 54 y/o male.
Ive just come off Simvastatin due to the overwhelming side effects such as nausea, dizziness, Im now on Atorvastatin which has probably got even worse side effects, mainly muscle prob;lems, Im looking for something without side effects, maybe a herbal substitute
Wish you well
I've been on atorvastatin for a few years now without any side effects at all. I suppose some people (like yoursel) must have a sort of alergy to certain 'ingredients'. I hope you find something that does the job, for you.
My husband has been on Simvastatin for about a year and a half now and as far as I am aware has had no side effects.
I took Simvaststin (20mg) for 12 days but stopped due to daily muscle cramps in legs and arms. Sensations reduced dramatically over the next few days.
My doctor then prescribed Atorvastatin (10mg) as an alternative. The first day I had leg cramps lasting for about 2 hours. The second day was worse with calf muscles feeling like they were fluttering, and a new sensation, joint pains in fingers, thumb, ankles and shoulder.
In addition, with Atorvaststin, I experience very localised pins and needles sensations that last a few seconds, again in arms and legs. This has now subsided to about two daily spells, each lasting two hours or so of minor cramps, joint pains and pins and needles.
Think I'll go and see my GP again!
Hi I don't seem to have the side effetcs that you describe, apart from 20 mins after taking the tablet I need to go to bed, I am just so tired, can't keep my eyes open, but I am finding that I am loosing my hair, not in big clumps, but it seems to be coming out at an alarming rate, I must be honest I am on two other different medications, so it could be one of them or a combination of all 3. If anyone else has experienced this can they let me know.
i have been on simvastatin for 3 months and the past 2 months i have had very bad pain in my arm muscles and fingers on both hands are always in pins and needles. think itss time i saw doctor again
I also stpped taking simvastatin for the reason that it could develop into many side-effects. After stopping, I am having a tingling sensation in my left leg and my right hand. Anybody with similar experience?
[quote:bf919b06bc=\"Anthony\"]My friend was taking simvastatin for eight months before stopping after reading an article the drugs severe side effects. Within a couple of weeks she started with headaches, nausea and photosensitivity that has persisted. Has anyone else experienced such adverse effects?[/quote:bf919b06bc]
- Conditions A
- Conditions B
- Conditions C
- Conditions D
- Conditions E
- Conditions F
- Conditions G
- Conditions H
- Conditions I
- Conditions J
- Conditions K
- Conditions L
- Conditions M
- Conditions N
- Conditions O
- Conditions P
- Conditions Q
- Conditions R
- Conditions S
- Conditions T
- Conditions U
- Conditions V
- Conditions W
- Conditions X
- Conditions Y
- Conditions Z
Disclaimer: Patient.co.uk has no control over the content of any external links. Inclusion does not imply endorsement by Patient.co.uk.